# SDR AU000165

- Difficulty date: March 28, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Bell 47G-5A
- Engine: Lyc VO435B1A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 47322241173
- Condition: Cracked
- Location: Fuselage Main Lo
- Component: Fuselage Main Lo, Bell, 47G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE LOWER LONGERON CRACKED. FOUND DURING X-RAY INSPECTION IAW AD/BELL47/62 AMDT2.
